Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 87, NWS Grand Rapids, MI

November 27, 2016

NWS Grand Rapids, MI issued this small craft advisory at Nov 27, 2016, 9:55 AM EST. It took effect at Nov 27, 2016, 7:00 PM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2016, 9:55 AM EST (14:55 UTC)
In effect from
Nov 27, 2016, 7:00 PM EST
Expired
Nov 29, 2016, 7:24 PM EST
In force
48 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

506 
WHUS73 KGRR 271455
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
955 AM EST SUN NOV 27 2016

LMZ844>849-272300-
/O.NEW.KGRR.SC.Y.0087.161128T0000Z-161129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
955 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST TUESDAY. 

* WINDS...SOUTHERLY AND INCREASING TO 20 TO 30 KNOTS TONIGHT
  THROUGH MONDAY NIGHT. 

* WAVES...BUILDING TO 3 TO 6 FEET TONIGHT AND 4 TO 8 FEET MONDAY
  THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
968 
WHUS73 KGRR 272013
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EST SUN NOV 27 2016

LMZ844>849-280415-
/O.CON.KGRR.SC.Y.0087.161128T0000Z-161129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
313 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST TUESDAY...

* WINDS...SOUTHERLY AND INCREASING TO 20 TO 30 KNOTS TONIGHT 
  THROUGH MONDAY NIGHT. 

* WAVES...BUILDING TO 3 TO 6 FEET TONIGHT AND 4 TO 8 FEET MONDAY 
  THROUGH MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
129 
WHUS73 KGRR 280224
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
924 PM EST SUN NOV 27 2016

LMZ844>849-281030-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
924 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...SOUTHERLY TO 30 KNOTS TONIGHT THROUGH MONDAY NIGHT.

* WAVES...3 TO 6 FEET TONIGHT AND 4 TO 8 FEET MONDAY THROUGH
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
298 
WHUS73 KGRR 280825
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 AM EST MON NOV 28 2016

LMZ844>849-281630-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
325 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...SOUTH TO SOUTHEAST TO 30 KNOTS THROUGH TONIGHT.

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
157 
WHUS73 KGRR 281938
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
238 PM EST MON NOV 28 2016

LMZ844>849-290345-
/O.EXT.KGRR.SC.Y.0087.000000T0000Z-161130T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
238 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* WINDS...SOUTHEAST TO 30 KNOTS TONIGHT VEERING SOUTHWEST TOWARD
  DAYBREAK TUESDAY. 

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

EBW
260 
WHUS73 KGRR 290300
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EST MON NOV 28 2016

LMZ844>849-291100-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161130T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1000 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* WINDS...SOUTHEAST TO 30 KNOTS TONIGHT VEERING SOUTHWEST TOWARD 
  DAYBREAK TUESDAY. 

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
521 
WHUS73 KGRR 290846
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 AM EST TUE NOV 29 2016

LMZ844>849-291700-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161130T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
346 AM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTH TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS TONIGHT.

* WAVES...4 TO 6 FEET TODAY SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
654 
WHUS73 KGRR 291646
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 AM EST TUE NOV 29 2016

LMZ847>849-300100-
/O.EXT.KGRR.SC.Y.0087.000000T0000Z-161130T0600Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1146 AM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS...SOUTH TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS 
  TONIGHT.

* WAVES...4 TO 6 FEET TODAY SUBSIDING TO 2 TO 3 FEET BY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-300000-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161130T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1146 AM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTH TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS 
  TONIGHT.

* WAVES...3 TO 6 FEET TODAY SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

EBW
145 
WHUS73 KGRR 292109
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
409 PM EST TUE NOV 29 2016

LMZ844>846-300000-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161130T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
409 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET THIS EVENING SUBSIDING TO 1 TO 3 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847>849-300515-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-161130T0600Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
409 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WINDS...SOUTH 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET THIS EVENING...SUBSIDING TO 2 TO 3 FEET
  TOWARD DAYBREAK WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
765 
WHUS73 KGRR 300024
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
724 PM EST TUE NOV 29 2016

LMZ847>849-300130-
/O.CAN.KGRR.SC.Y.0087.000000T0000Z-161130T0600Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
724 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS AND WAVES HAVE DIMINISHED AND THE NATIONAL WEATHER SERVICE
IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY.

$$

LMZ844>846-300130-
/O.EXP.KGRR.SC.Y.0087.000000T0000Z-161130T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
724 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY HAS
EXPIRED.

$$

OSTUNO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 9:52 AM EST, 3 minutes earlier.

Area forecast discussion, Nov 27, 9:52 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
952 AM EST Sun Nov 27 2016

LATEST UPDATE...
Marine

.SYNOPSIS...
Issued at 305 AM EST Sun Nov 27 2016

A ridge of high pressure pushes east of Michigan today. This
system will act to keep the weather dry into the evening. A warm
front will lift northward through the region later tonight into
Monday. Thus showers will arrive. A cold front will track eastward
through the area Monday night into Tuesday morning causing periods
of showers.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 305 AM EST Sun Nov 27 2016

Overall the pattern still looks rather wet later tonight into
Monday night. A couple of items to monitor include a possible
wintry mix at the onset for route 10...impactful wind gusts Monday
night and perhaps thunderstorms.

The temperature tonight will cool off to near freezing for
interior parts of Lower MI. The low levels will be dry. So as the
elevated precipitation moves in...it is forecasted to
weaken...which would delay the arrival in places like Mount
Pleasant and Harrison. This initial area of precipitation is
expected to weaken as it moves in...with generally light amounts
expected later tonight into Monday AM. Generally when we have
light precipitation/rather than moderate or heavy/ surface temps
do tend to diurnally rise as the precipitation moves in. So will
feature plain rain in the forecast...thinking the evening near
freezing temperatures will rise a few degrees later at night into
Monday AM.

The wind at 850 mb climbs to 50 to 60 knots Monday night as the
cold front moves in. How high the gusts go will depend on how
deeply we mix. There is a risk for stronger nocturnal mixing with
the front pushing in. Thus an elevated risk for impactful wind
gusts exists. Will continue to highlight this in the HWO. In
addition...weakness in the surface based stability shows up. The
risk for thunderstorms is not zero...and they may need to be added
to the forecast. Even without thunder...organized lines of
showers could enhance the gusts.

.LONG TERM...(Tuesday night through Saturday)
Issued at 305 AM EST Sun Nov 27 2016

No major changes have been made to the going forecast for the long
term. We are looking at a gradual cooling trend through the period,
along with unsettled conditions.

We will see mainly quiet weather at the beginning of the period,
with temps still a bit above average. This will come with the
initial front having passed through the area, and the secondary
surge of colder air poised to move in from the west. This secondary
front will approach the area Tue night into Wed, and bring another
chance of a few showers.

Once the secondary cold front moves through, we will see the cold
pool aloft and upper troughing linger over the area through most of
the rest of the long term. The cold pool aloft and occasional short
waves moving through will be responsible for keeping the chance of
showers in.

The arrival of the colder air will also bring the chance for some
snow to at least mix in at times. The air is not exceptionally cold,
so rain and/or snow will remain possible. We continue to expect that
snow accumulation potential will be limited with the marginal
sfc temps and wet bulb zero heights.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 641 AM EST Sun Nov 27 2016

Low clouds were spreading inland from Lake MI. They were mostly
in the MVFR category. In addition further inland radiational
cooling has supported the formation of LIFR fog at KMOP. With
another hour before sunrise...some expansion of the very low
conditions is likely. As for the TAF sites...will maintain the
forecast of MFVR potential through most of the morning...then
the lower clouds breaking up. The timing of the breakup is
unclear...so that will need to be monitored closely.

Rain moves in from the southwest late tonight. Given the dry low
levels in place...VFR conditions are expected at the onset. KLAN
and KJXN may not see the rain until 12z Mon.

&&

.MARINE...
Issued at 950 AM EST Sun Nov 27 2016

12Z Glerl wave model guidance continues to suggest that wave
heights will ramp up significantly beginning this evening as south
winds ramp considerably. Therefore we will hoist a small craft
advisory for all our nearshore zones from this evening through
Monday night as this looks to be a long duration small craft
event.

&&

.HYDROLOGY...
Issued at 300 PM EST Sat Nov 26 2016

It continues to look like the basin average rainfall will be 0.50"
to 1.00" Monday into Tuesday. If higher amounts toward 1.00" or
greater occur over numerous locations, it appears the Grand River
would have considerable within bank rises for many locations as well
as potential rises over the banks at a few locations. Smaller rivers
and streams would be prone to within bank, and perhaps out of bank,
rises. Trends will be monitored, but flooding looks localized and
not significant if the heavier rains materialize. At this point, it
appears that the Muskegon and Kalamazoo Rivers would stay well
within banks.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from 7 PM this evening to 7 AM EST Tuesday
     for LMZ844>849.

&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...NJJ
AVIATION...MJS
HYDROLOGY...Hoving
MARINE...Laurens
Hazardous weather outlook, Nov 27, 4:12 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
412 AM EST SUN NOV 27 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
412 AM EST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCH DENSE FOG COULD LEAD TO LOCALLY HAZARDOUS TRAVEL DUE TO LOW
VISIBILITIES AND POSSIBLE SLICK CONDITIONS THIS MORNING...MAINLY
NORTH OF INTERSTATE 96.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND GUSTS MAY TOP 40 MPH MONDAY NIGHT INTO TUESDAY WHICH COULD
LEAD TO SCATTERED POWER OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-280915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
412 AM EST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WIND AND WAVES WILL LIKELY BECOME HAZARDOUS TO SMALL CRAFT
TONIGHT. A RISK FOR NEAR GALE GUSTS EXISTS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL EXISTS MONDAY
INTO TUESDAY. A FEW GALE FORCE GUSTS COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.